Labetalol and Weight Gain

Labetalol and a Gradual Weight Gain

If you notice a gradual weight gain while taking labetalol, there are some things that you can do. Some suggestions include:
 
  • Eat a heart-healthy diet that includes:
o Lots of fruits, vegetables, grains, and fat-free or low-fat milk and milk products
o Lean meats, poultry, fish, beans, eggs, and nuts
o Limited amounts of saturated fats, trans fats, cholesterol, sodium (salt), and added sugars
  • Participate in regular physical activity for at least 30 minutes a day on most days of the week
  • Limit your intake of alcohol.
 
Also, you may wish to talk to your healthcare provider. He or she can give you other suggestions for dealing with any weight gain. If the problem continues, your healthcare provider may recommend other lifestyle changes or switching to another blood pressure medicine.
 
(Click BMI Calculator to see if your weight is within a healthy range.)
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

Labetalol HCl

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.